# SDR DALA2025031101871

- Difficulty date: March 7, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 75,737 hours, 29,067 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0845967) DURING INSPECTION, DAMAGE WAS FOUND TO THE LOWER FWD CORNER OF THE LH NO. 3 FLIGHT COMPARTMENT WINDOW. THE DAMAGE CONSISTS OF A CRACK RUNNING HORIZONTALLY ACROSS THE VERTICAL STANCHION (E-F POST) THROUGH A FASTENER LOCATION AND CONTINUES THROUGH RADIUS ONTO FIRST FASTENER HOLE ON INBOARD FLANGE E-F POST COMMON TO THE WINDOW FRAME ASSEMBLY (P/N: 141A8800-39) OF THE LH NO. 3 FLIGHT COMPARTMENT WINDOW. REPAIRED CRACK PER ERA 624108-14AD.
